# SDR MALA040143

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 7603 · Power Lever
- Part: Housing
- Condition: Contaminated
- Location: Control Cable
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3011 INFLIGHT RT POWER LEVER STUCK.  WHILE ATTEMPTING TO MOVE RT POWER LEVER HAD LOTS OF RESISTANCE AND SPRUNG BACK TO ORIGINAL STUCK POSITION.  PILOT MOVED RT BACK AND FORTH AND WAS ABLE TO REDUCE ENGINE TORQUE TO 20-25 PERCENT FOR LANDING.  ONCE ON THE GROUND RT POWER LEVER MOVED FULL TRAVEL BUT WITH SOME RESISTANCE.  MAINTENANCE FOUND WATER IN CONTROL CABLE HOUSING REMOVED WITH NITROGEN PRESSURE.  CABLE APPEARS CLEAN RAN ENGINE THROTLLE AND MOVEMENT IS OK.  GOOD FOR SERVICE.
